Serotonin syndrome caused by drug to drug interaction between escitalopram and dextromethorphan.
Аннотация
A 63-year-old woman with a history of long-standing depression, maintained on escitalopram, presented with altered mental status. Patient had recently been prescribed dextromethorphan-promethazine cough syrup 2 weeks prior for an upper respiratory tract infection. On admission, she was lethargic and obtunded and found to have inducible myoclonus on examination. The rest of her physical exam was unremarkable. Pertinent lab and imaging findings showed QTc prolongation on ECG, negative electroencephalogram and CT head findings, essentially normal blood tests and a negative toxicology screen. The patient was admitted to the step down unit for close observation; both escitalopram and the cough syrup were suspended and was supportively managed. Overnight the patient's mental status improved and the serial EcGs showed resolution of the prolonged QTc. Patient was discharged home without further complication.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.